Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Woojin Kim, William W. Elliott Assistant Research Professor

Woojin Kim
Contact Info:
Office Location:  120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2800
Email Address: send me a message
Web Page:  http://wj-kim.com/

Teaching (Fall 2022):

  • MATH 230.03, PROBABILITY Synopsis
    LSRC A247, MW 03:30 PM-04:45 PM
    (also cross-listed as STA 230.03)
  • MATH 230.04, PROBABILITY Synopsis
    Gray 228, MW 01:45 PM-03:00 PM
    (also cross-listed as STA 230.04)
  • MATH 730.03, PROBABILITY Synopsis
    LSRC A247, MW 03:30 PM-04:45 PM
  • MATH 730.04, PROBABILITY Synopsis
    Gray 228, MW 01:45 PM-03:00 PM
Office Hours:


  • MATH/STA 230/730: Mon 4-6PM over Zoom and Thu 12-1PM at Physics 241

  • Research Meetings: Another Zoom

Education:

Ph.D.Ohio State University2020
Keywords:

Applied Topology • Discrete geometry • Metric geometry

Recent Publications   (More Publications)

  1. Dey, TK; Kim, W; Mémoli, F, Computing Generalized Rank Invariant for 2-Parameter Persistence Modules via Zigzag Persistence and Its Applications, Leibniz International Proceedings in Informatics, Lipics, vol. 224 (June, 2022), ISBN 9783959772273 [doi]  [abs]
  2. Kim, W; Mémoli, F, Generalized persistence diagrams for persistence modules over posets, Journal of Applied and Computational Topology, vol. 5 no. 4 (December, 2021), pp. 533-581, Springer Science and Business Media LLC [doi]  [abs]
  3. Dey, TK; Kim, W; Mémoli, F, Computing Generalized Rank Invariant for 2-Parameter Persistence Modules via Zigzag Persistence and its Applications (November, 2021)  [abs]
  4. Kim, W; Moore, S, Bigraded Betti numbers and Generalized Persistence Diagrams (November, 2021)  [abs]
  5. Kim, W; Mémoli, F, Spatiotemporal Persistent Homology for Dynamic Metric Spaces, Discrete & Computational Geometry, vol. 66 no. 3 (October, 2021), pp. 831-875 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320